MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Catalog Number 903014A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-test, the foley tray syringe could not be removed, and when tried to pull it out forcefully, the syringe broke off at the base.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The product had caused the reported failure.Based on the evaluation, it was observed that the syringe tip broken.The broken tip part was not returned.However, the exact cause of how and when problem occurred could not determine.Further investigation has been documented under scar-24-06-001.A potential root cause for this failure could be defect generated at supplier's site or could be contributed by user related during handling the product.Pfmea (b)(4) rev 36 (medical kit packaging and cartoning process) was reviewed for this investigation and has addressed in step/item # 13.A potential root cause for this failure mode could be due to defective / torn / broken components.Based on information in the fmea, the risk of this failure is low.Current controls in place are adequate to mitigate this failure mode.A review of the device labeling have been conducted for investigation purposed.The ifu is attached on the investigation overview element.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore, no additional action required at this time.Correction: d, e, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed: cause unknown.The product had caused the reported failure.Based on the evaluation, it was observed that the syringe tip broken.The broken tip part was not returned.However, the exact cause of how and when problem occurred could not determine.Further investigation has been documented under scar-24-06-001.A potential root cause for this failure could be defect generated at supplier's site or could be contributed by user related during handling the product.Pfmea ra87p040 rev 37 (medical kit packaging and cartoning process) was reviewed for this investigation and has addressed in step/item # 13.A potential root cause for this failure mode could be due to defective/torn/broken components.Based on information in the fmea, the risk of this failure is low.Current controls in place are adequate to mitigate this failure mode.A review of the device labeling has been conducted for investigation purposed.The ifu is attached on the investigation overview element.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore, no additional action required at this time.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the pre-test, the foley tray syringe could not be removed, and when tried to pull it out forcefully, the syringe broke off at the base.Based on the clarification received on 06aug2025, the reported issue was that the syringe could not be detached from the valve after the pretest, and the syringe tip broke.There was no mention that water could not be withdrawn.

Brand Name
BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22327989
Report Number1018233-2025-05017
Device Sequence Number15528978
Product Code MJC
UDI-Device Identifier00801741019869
UDI-Public(01)00801741019869(11)241220(17)270628(10)MYJW3259
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number903014A
Device Lot NumberMYJW3259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/18/2025
08/07/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/18/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown